# SDR AALA20090618TUL04

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 27,769 hours, 11,543 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CABLE PULLEY SUPPORT BRACKETS ON DOOR HOLES ELONGATED.  INSTALLED 2 EACH NEW PULLEY SUPPORT CASTINGS PER SRM 51-10-02G.
